# SDR SWIA201540757

- Difficulty date: February 2, 2015
- Submitted: February 21, 2015
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 29,251 hours, 24,272 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FORWARD STRIKE PLATE IS GOUGED, MARKED.  C-CHECK, RO 2/19/15, REPAIRED PAX DOOR FWD STRIKER GUIDE PLATE REF AND REO.
